# SDR 96ZZZM388

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG D-CHECK, FOUND AFT CARGO COMPARTMENT DOOR EXTERIOR SKIN 2 EACH SMALL CRACKS AT LOWER AND FORWARD EDGE CORNER.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER 2024-T3 .063 14 INCHES BY 12.5 INCHES AS PER SRM 52-20-2.  SEALED EDGE WITH PRC PER SRM 51-20-4.
